Dakota Cross Country

Pre-Race Schedule

R.

Minutes	${f V}$	\mathbf{JV}	
Before			What To Do
Race			

At Home or			Adjust spikes
On bus			
Upon arrival			Set up tent/ Find Bathrooms
10 Minutes			Meet w/ Coach (Put race # on Uniform)
after arrival			Get additional instruction
55	3:50	4:50	5 min light jog
50	3:55	4:55	Stretch / restroom
35	4:10	5:10	10 min Warm-up on course
25	4:20	5:20	Ind. Stretching / restroom
20	4:25	5:25	Change shoes/put jersey on
15	4:30	5:30	2-3 minute jog to starting line
12	4:33	5:33	Arrive at Starting Line
10	4:35	5:35	Run-outs / Strides /Drills
3	4:42	5:42	Team Huddle
1-2	4:43	5:43	Strip down to Uniform
0	4:45	5:45	Bang!!!!

Post-Race schedule

Minutes After Race	V	JV	What To Do
0 min	5:05-5:10	6:10-6:30	Catch breath, cheer on team, get water
5 min	5:10-5:15	6:15-6:35	Meet with Coach at predetermined point on course
15 min	5:20-5:25	6:25-6:45	Return to tent, change shoes/clothes
15 min	5:25	6:25	Check in with family/friends at the tent
20 min	5:30	6:30	Cool Down w/ team (5-20 min) cheering other runners
40 min	5:50	6:50	Report to start of JV Race
45 min	5:55	7:00	Stretch
50 min	6:00-finish	n/a	Cheer on other runners in groups at various locations
			Abs / core strength
			Clean up Tent /Garbage

Note: Your race is not finished until you exit the chute.